Volume 129, Issue 3, May 1989

Compactifying complete Kähler-Einstein manifolds of finite topological type and bounded curvature

Pages 427-470 by Mok, Zhong

Multiplicity estimates on group varieties

Pages 471-500 by Gisberg Wüstholz

Algebraische Punkte auf analytischen Untergruppen algebraischer Gruppen

Pages 501-517 by Gisberg Wüstholz

A structure theorem in one dimensional dynamics

Pages 519-546 by Welington de Melo, Sebastian van Strien

Arithmetic theory of arithmetic surfaces

Pages 547-589 by Shuji Saito

Excision in cyclic homology and in rational algebraic $K$-theory

Pages 591-639 by Mariusz Wodzicki

Ondelettes et intégrale de Cauchy sur les courbes lipschitziennes

Pages 641-649 by Philippe Tchamitchian

Correction to “Martin’s Maximum, saturated ideals, and non-regular ultrafilters. Part I”

Pages 651-651 by Matthew Foreman, Menachem Magidor, Saharon Shelah